If you need an accessible version of this item please contact JSTOR User Support

Three-Membered Domains for Aristotle's Syllogistic

Fred Johnson
Studia Logica: An International Journal for Symbolic Logic
Vol. 50, No. 2 (1991), pp. 181-187
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015572
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Three-Membered Domains for Aristotle's Syllogistic
Preview not available

Abstract

The paper shows that for any invalid polysyllogism there is a procedure for constructing a model with a domain with exactly three members and an interpretation that assigns non-empty, non-universal subsets of the domain to terms such that the model invalidates the polysyllogism.

Page Thumbnails

  • Thumbnail: Page 
[181]
    [181]
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187